# SDR 2006UALA01560

- Difficulty date: August 8, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 51,003 hours, 18,722 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF DOOR 3R GIRT BAR IS DETACHED AND HANGING DOWN.  RE-INSTALLED GIRT BAR.  THE DETACHMENT OF GIRT BAR, FROM THE LINKAGE MECHANISM ATTACHING IT TO THE DOOR, WAS ATTRIBUTED TO IMPROPER METHODS USED IN OPENING OF DOOR.  REINSTALLED GIRT BAR.  A/C PERSONNEL INSTRUCTED TO OPEN DOOR FROM INSIDE EVERYTIME.
